Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Simvastatin and grapefruit

Premium Questions

Dr. Raju A.T MD

I am on Simvastatin 20Mg, can I eat grapefruit at any time ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Panagiotis Zografakis MD

If I don't take my simvastatin or amlodopine today, can I have a grapefruit? If not, how will it harm me if I do? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Yogesh D MD

Why can't I consume grapefruit or grapefruit juice while taking Simvastatin?My sister suggests I check out Thunder God Vine for myrheumatoid arthritis . I am hesitant, as I don't want to take ... View answer

Answered by : Dr. Yogesh D ( General & Family Physician)
Dr. Jyoti Patil MD

I drank a glass of grapefruit juice one time while taking a simvastatin - I did not realize you cannot do this- should I be concerned and contact my doctor? I am suppose to take the Simvastatin daily ... View answer

Answered by : Dr. Jyoti Patil ( General & Family Physician)
Dr. Raju A.T MD

appointment with gastrologist for prostate examination. Two questions I take simvastatin 10mg and have went ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)

Public Forum Discussions

Dr.   Munish Sood MD

hi, I just got results from my blood test and my cholesterol is very high the doctor recommended simvastatin, i also take lisinopril and medformin. I like to eat grapefruit, a friend suggested to drink ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.   Munish Sood MD

i have been taking simvastatin for six months now,with no problems,until about a month ago,i have a really bloated stomach,now i am not sure that the tablets are causing this,but was told of another person ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Lilit Baghdasaryan MD

Hi, I am at present taking Simvastatin 40 mg which were changed to a different brand as the Pharmacist could not get supply of the original ones. I have come out in large hives and have a very sore ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.    Mohammed Taher Ali MD

I read in last Sat. NZ Herald the article on Simvastatins I was on 20mgms daily & had painful aching legs & now there seems to be diminished power in my legs. I was on these drugs for about 13yrs ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I recently had another bone density test and I now have osteoporosis after previously having osteopenia . My Dr. said next checkup she will put me on Fosamax.....she didn t the 1st of Dec. because she put me on a... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Sabiha Banu MD

Hai.no it has no sulfa drugs, it is a drug used to reduce the bad cholesterol levels in the body.it is safe the only contraindications are pregnancy, breastfeeding and liver problems. Its a hmgcoa reductase drug inaction...

Dr. Vinay Bhardwaj MD

Apart from the immediate decrease in blood pressure from the Amlodipine. Both drugs are broken down by the liver and occasionally when the liver is stressed the simvastatin could cause muscle inflammation and pain....

Dr. Purushottam Reddy Padala MD

Try simvastatin or it's trade name simcard 10 mg.It is a cheaper alternative.It is however not more effective than rosovas.